English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Splitting numbers of links

MPS-Authors
/persons/resource/persons235267

Friedl,  Stefan
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236018

Powell,  Mark
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Cha_Splitting numbers_oa_2017.pdf
(Any fulltext), 346KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Cha, J. C., Friedl, S., & Powell, M. (2017). Splitting numbers of links. Proceedings of the Edinburgh Mathematical Society, 60(3), 587-614. doi:10.1017/S0013091516000420.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0C1F-E
Abstract
There is no abstract available